Alert archive / New Hampshire / Wind Advisories in 2020
Wind Advisory 5, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Apr 8, 2020, 3:34 PM EDT for Knox County, Waldo County, Maine; 5 counties in New Hampshire. It took effect at Apr 9, 2020, 4:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2020, 3:34 PM EDT (19:34 UTC)
- In effect from
- Apr 9, 2020, 4:00 PM EDT
- Expired
- Apr 10, 2020, 12:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Gray, ME
Counties Knox County, ME, Waldo County, ME, Cheshire County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 80 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500 WWUS71 KGYX 081934 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 334 PM EDT Wed Apr 8 2020 MEZ022-027-028-090745- /O.NEW.KGYX.WI.Y.0005.200409T2000Z-200410T0300Z/ Interior Waldo-Knox-Coastal Waldo- Including the cities of Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, and Lincolnville 334 PM EDT Wed Apr 8 2020 ...WIND ADVISORY IN EFFECT FROM 4 PM TO 11 PM EDT THURSDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Interior Waldo, Knox and Coastal Waldo Counties. * WHEN...From 4 PM to 11 PM EDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hanes
5 follow-up statements
833 WWUS71 KGYX 090737 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 337 AM EDT Thu Apr 9 2020 MEZ022-090845- /O.CAN.KGYX.WI.Y.0005.200409T2000Z-200410T0300Z/ Interior Waldo- Including the cities of Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, and Unity 337 AM EDT Thu Apr 9 2020 ...WIND ADVISORY IS CANCELLED... $$ MEZ027-028-091545- /O.CON.KGYX.WI.Y.0005.200409T2000Z-200410T0300Z/ Knox-Coastal Waldo- Including the cities of Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, and Lincolnville 337 AM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Knox and Coastal Waldo Counties. * WHEN...From 4 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
452 WWUS71 KGYX 091457 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1057 AM EDT Thu Apr 9 2020 MEZ027-028-092300- /O.CON.KGYX.WI.Y.0005.200409T2000Z-200410T0300Z/ Knox-Coastal Waldo- Including the cities of Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, and Lincolnville 1057 AM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Knox and Coastal Waldo Counties. * WHEN...From 4 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
472 WWUS71 KGYX 091922 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 322 PM EDT Thu Apr 9 2020 NHZ007-008-011>015-100400- /O.EXB.KGYX.WI.Y.0005.200409T2200Z-200410T0400Z/ Sullivan-Merrimack-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 322 PM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...West winds 15 to 20 mph with a few gusts between 40 and 50 mph expected this evening. * WHERE...Sullivan, Merrimack, Cheshire, Eastern Hillsborough, Interior Rockingham, Coastal Rockingham and Western and Central Hillsborough Counties. * WHEN...Until midnight EDT tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MEZ027-028-100300- /O.CON.KGYX.WI.Y.0005.200409T2000Z-200410T0300Z/ Knox-Coastal Waldo- Including the cities of Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, and Lincolnville 322 PM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Southeast winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Coastal Waldo and Knox Counties. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
721 WWUS71 KGYX 100234 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1034 PM EDT Thu Apr 9 2020 MEZ027-028-100345- /O.CAN.KGYX.WI.Y.0005.000000T0000Z-200410T0300Z/ Knox-Coastal Waldo- Including the cities of Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, and Lincolnville 1034 PM EDT Thu Apr 9 2020 ...WIND ADVISORY IS CANCELLED... A few gusts to 35 or 40 MPH remain possible. $$ NHZ007-008-011>015-100400- /O.CON.KGYX.WI.Y.0005.000000T0000Z-200410T0400Z/ Sullivan-Merrimack-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 1034 PM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...West winds 15 to 20 mph with a few gusts between 40 and 50 mph expected this evening. * WHERE...Sullivan, Merrimack, Cheshire, Eastern Hillsborough, Interior Rockingham, Coastal Rockingham and Western and Central Hillsborough Counties. * WHEN...Until midnight EDT tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
280 WWUS71 KGYX 100351 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1151 PM EDT Thu Apr 9 2020 NHZ007-008-011>015-100500- /O.EXP.KGYX.WI.Y.0005.000000T0000Z-200410T0400Z/ Sullivan-Merrimack-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 1151 PM EDT Thu Apr 9 2020 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Apr 8, 10:58 AM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 8, 10:58 AM EDT, 4 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
1058 AM EDT Wed Apr 8 2020
.SYNOPSIS...
High pressure builds into the region on Wednesday before the
weather turns significantly more active on Thursday as low
pressure develops over the Gulf of Maine with rain and mountain
snow expected. High pressure returns on Friday into Saturday
with temperatures a bit below normal for this time of year.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1050 AM Update...
Light radar echoes are moving across southern NH and far SW ME
this morning, but nothing is reaching the ground. Temperatures
and other near term parameters like sky cover and dew points
were adjusted for minor differences from the forecast. Otherwise
forecast is on track with the last quiet day before the rain and
snow arrive Thursday.
Update...Minor changes to reflect latest observational trends.
Previous discussion...The warm front never quite made it into
the forecast area...with convection remaining well to our S.
Some WAA over the top of it however has brought a few very light
showers to parts of Srn NH this early morning. These will move
SE thru the remainder of the morning...leaving us with a dry and
seasonable day. The proverbial calm before the storm.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
***SIGNIFICANT LATE SEASON SNOWFALL POSSIBLE THURSDAY***
Rapid cyclogensis is forecast to take place over New
England...as a jet streak in excess of 150 knots moves off the
Mid Atlantic coast. The left exit region will reside overhead
and within the diffluent region of the upper trof. Lift will be
maximized...with mid level low centers quickly consolidating in
the vicinity of the Wrn ME coastline.
This set up is primed for heavy precip over the local forecast
area. It will move quickly into the area over the first part of
Thu...as more of a WAA forced band. This will transition to a
deformation band of precip as mid level lows become stacked by
late afternoon. Beneath the heaviest precip evaporational and
melt cooling will help to drive surface temps down towards
freezing. There remains a great deal of uncertainty as to just
how close to the coast that process will occur...depending on
track of the low. Given the rates of precip this makes the
forecast a tough call...because even an hour or two of near
freezing temps could be several inches of snow. Forecast models
do show 925 and 950 mb temps falling back towards 0C over a
large chunk of Wrn ME. This suggests that much of that area
could see some snowfall. The best combination of
forcing...temps...and QPF will be over the Wrn ME mtns and
foothills...possibly even spilling into parts of Kennebec
County. Guidance is showing an excellent signal for banded
precip on the NW side of the developing low. Significant
snowfall is possible in the mtns...and 6 inches or more thru the
foothills. Another complicating factor will be late season
injection of higher theta-e air...and dry slot racing Nwd. This
will be a system will plenty of convection...and that includes
most of the local area whether it is snowing or not.
Convectively enhanced snowfall rates add additional uncertainty
to snowfall forecast.
I have decided to expand the watch into Nrn Coos County at this
time...as enough snowfall occurs at valley location to justify a
50 percent risk of 6 inches or more.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
Overview: Rain and snow showers linger and gusty northwest winds
develop on Friday as low pressure moves off to the northeast.
Northwest flow dominates over the first half of the weekend and
high pressure briefly nudges into the region on Sunday. The
beginning of next week currently looks wet and unsettled as a
large low pressure system develops over the Midwest and slowly
moves northeast.
Impacts: Winds gusting to 30-40 mph Friday afternoon in parts of
central and southern NH.
Forecast Details: Light rain or snow showers continue on Friday
as a low pressure system quickly moves away to the northeast.
Northwest winds will pick up as the morning progresses, and that
direction is ideal for downsloping which could enhance the
winds. Have gusts to 30-40 mph for much of east central and
southern NH Friday afternoon and evening and it is possible that
gusts above 40 mph will occur. A wind advisory may be needed
for those areas, but will let that decision be made by future
shifts. The northwest winds continue through Saturday but should
be weaker and much less gusty; Saturday otherwise looks dry
though clouds will linger most of the day. High temperatures on
Friday and Saturday will range from the mid 30s to the upper
40s.
High pressure nudges into New England early Saturday night and
warm southerly flow begins to develop over our region. Sunday
looks dry for our region at the moment with warmer temperatures
than previous days, but developing low pressure over the Midwest
looks to bring another round of precipitation to our region for
the early part of next week. This system will slowly move north
through the rest of the long term period with secondary lows
developing and move northeast toward New England simultaneously.
The global deterministic models are not in great agreement, but
the general consensus amongst their latest runs is for rain on
Monday that begins to diminish on Tuesday.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Small area of IFR CIGs has developed on the
Midcoast is weak onshore flow N of the warm front. This will
dissipate this morning with VFR conditions expected into Thu.
Strong coastal storm will develop quickly Thu...with heavy
precip...LLWS...and widespread IFR conditions. Precip will move
in from the SW first half of Thu and quickly overspread to the
NE. Best chance for some SN will be HIE and AUG with several
hours of LIFR possible. LLWS will be most likely near the coast
in the afternoon just ahead of the low center. Conditions will
be slow to improve Thu night.
Long Term...Gusty northwest winds and lingering rain/snow
showers on Friday. Winds remain out of the northwest on
Saturday but will be weaker and less gusty. VFR conditions
expected Saturday and Sunday with a return to MVFR/IFR
conditions early next week in rain.
&&
.MARINE...
Short Term...Quiet over the waters today...but conditions will
be deteriorating quickly into Thu. Gale watch remains in effect
for rapidly developing coastal storm. At this time gale force
wind gusts look fairly likely...but depending on exact low
location there is a low chance of some storm force gusts over
parts of the waters. This would be most likely N of Port Clyde.
Long Term...Seas will begin to diminish on Friday as the
coastal storm pulls away to the northeast though winds will
be gusty out of the northwest. A gale watch is up through
Friday afternoon and SCA conditions will likely continue through
Friday night. Seas pick up again early next week as southerly
flow develops over the waters.
&&
.HYDROLOGY...
A period of heavy rain is likely along the Maine coast Thursday
evening...transitioning to snow over the interior. Given snow in
the mountains and a mix into the foothills...do not expect
significant river flood issues. May have some short-fused issues
along the coast especially with water levels rising towards the
~1AM Friday high tide which may prevent efficient surface water
drainage along the coast.
&&
.TIDES/COASTAL FLOODING...
An extended coastal flood advisory is in effect for high tides
continuing through early Friday. Astronomical tides are near
minor flood levels without wind impacts already...and with surge
levels expected to increase ahead of Thursday's storm...minor
impacts are likely. There is some potential that the Thursday
night high tide could see moderate /warning level/ impacts
depending on exact timing/location of storm development and how
long winds remain onshore. Forecast surge values remain around 2
ft at maximum...and this lines up well with the current
products.
&&
.EQUIPMENT...
The last GYX upper air observation was March 25 at 12Z.
Unfortunately, a disruption in gas supply has temporarily halted
observations from GYX. The order has been placed but a date of
delivery remains TBD.
The Sugarloaf NWR transmitter remains off the air with an
unknown restoration time.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Coastal Flood Advisory until 3 AM EDT Friday for MEZ023>028.
Winter Storm Watch from Thursday morning through Friday
afternoon for MEZ007>009-012>014.
NH...Coastal Flood Advisory until 3 AM EDT Friday for NHZ014.
Winter Storm Watch from Thursday morning through Friday
afternoon for NHZ001.
MARINE...Gale Watch from Thursday afternoon through Friday afternoon
for ANZ150>154.
&&
NEAR TERM...Hanes
SHORT TERM...Legro
LONG TERM...WatsonHazardous weather outlook, Apr 8, 7:01 AM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 701 AM EDT Wed Apr 8 2020 MEZ007>009-012>014-NHZ001-091115- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Northern Coos- 701 AM EDT Wed Apr 8 2020 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018>022-033-NHZ002>004-006-091115- Interior York-Central Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Interior Cumberland Highlands-Southern Coos- Northern Grafton-Northern Carroll-Southern Carroll- 701 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine and northern New Hampshire. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A period of heavy precipitation is expected Thursday afternoon and evening. Temperatures will fall during the day and may drop enough to see rain change to snow for a time. Several inches of snow is possible in a short period of time late Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023>028-NHZ014-091115- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Coastal Rockingham- 701 AM EDT Wed Apr 8 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT FRIDAY... This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. As a coastal storm strengthens overhead during the second half of Thursday a period of strong wind gusts is possible along the coast. Late Thursday afternoon and into the evening heavy rainfall could result in ponding of water on roadways. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NHZ005-007>013-015-091115- Southern Grafton-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 701 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday afternoon and into the early evening heavy rainfall could result in some ponding of water on roadways. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-091115- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 701 AM EDT Wed Apr 8 2020 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:37 PM EDT | Gale Warning | GYX | 48 hr | |
| Apr 8, 3:49 PM EDT | Winter Storm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 4 more | 46 hr |
| Apr 8, 3:49 PM EDT | Winter Weather Advisory | GYX | Franklin, Oxford, Somerset | 12 hr |
Nearby
Wind Advisories in New Hampshire, 2020Wind Advisories in Maine, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.